# SDR AMTA200700080

- Difficulty date: February 13, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4052506955
- Part serial: 96098837
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG LT FMC FAIL DISPLAYED OTHER CDU DISPLAYS SINGLE FMC OPERATION MESSAGE.  REMOVED AND REPLACED LT FMC IAW MM.  CROSS LOAGED.  OPS CHECK OK.  (K)
